×

Found 33 Documents (Results 1–33)

100
MathJax

On stabilization of the Poisson integral and Tikhonov-Stieltjes means: two-sided estimate. (English. Russian original) Zbl 1477.35005

Dokl. Math. 103, No. 1, 32-34 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 496, 40-43 (2021).
MSC:  35A23 35K15
PDF BibTeX XML Cite
Full Text: DOI

Stieltjes differential in impulse nonlinear problems. (English. Russian original) Zbl 07424539

Dokl. Math. 101, No. 1, 5-8 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 490, 9-12 (2020).
MSC:  34B37 34A06
PDF BibTeX XML Cite
Full Text: DOI

On the Dirichlet problem for an elliptic functional differential equation with affine transformations of the argument. (English. Russian original) Zbl 1442.35103

Dokl. Math. 100, No. 3, 551-553 (2019); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 489, No. 4, 347-350 (2019).
MSC:  35J25
PDF BibTeX XML Cite
Full Text: DOI

Dynamics of a second-order nonlinear equation with a large coefficient of delay control. (English. Russian original) Zbl 1312.34113

Dokl. Math. 90, No. 1, 503-506 (2014); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 457, No. 6, 635-638 (2014).
MSC:  34K26 34K33 34K35
PDF BibTeX XML Cite
Full Text: DOI

Dynamics of an equation with a large coefficient of delay control. (English. Russian original) Zbl 1250.34064

Dokl. Math. 83, No. 2, 258-261 (2011); translation from Dokl. Akad. Nauk 437, No. 6, 743-747 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Control problem with a point source of heat used as a controller. (English. Russian original) Zbl 1219.35121

Dokl. Math. 82, No. 3, 971-973 (2010); translation from Dokl. Akad. Nauk., Ross. Akad. Nauk. 435, No. 3, 317-319 (2010).
MSC:  35K05 35K20 49J20
PDF BibTeX XML Cite
Full Text: DOI

Mixed problems for the telegraph equation in the case of a system consisting of two segments with different densities and elasticities but equal impedances: one-sided control. (English. Russian original) Zbl 1215.93068

Dokl. Math. 82, No. 3, 858-861 (2010); translation from Dokl. Akad. Nauk., Ross. Akad. Nauk. 435, No. 1, 22-25 (2010).
MSC:  93C20 35L20 70Q05
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic integration of nonoscillatory second-order differential equations. (English. Russian original) Zbl 1228.34073

Dokl. Math. 82, No. 2, 751-754 (2010); translation from Dokl. Akad. Nauk., Ross. Akad. Nauk. 434, No. 3, 315-318 (2010).
Reviewer: Fei Xue (Hartford)
PDF BibTeX XML Cite
Full Text: DOI

Well-posedness of boundary value problems for a second-order equation. (English. Russian original) Zbl 1205.34068

Dokl. Math. 80, No. 2, 650-652 (2009); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 428, No. 1, 20-22 (2009).
MSC:  34G10 34C11
PDF BibTeX XML Cite
Full Text: DOI

Sharp a priori bounds for periodic solutions to second-order vector differential equations. (English. Russian original) Zbl 1185.34053

Dokl. Math. 79, No. 2, 180-184 (2009); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 425, No. 2, 160-164 (2009).
MSC:  34C25
PDF BibTeX XML Cite
Full Text: DOI

On the existence of periodic solutions to some nonlinear thermal control problems. (English. Russian original) Zbl 1151.93020

Dokl. Math. 77, No. 1, 27-30 (2008); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 418, No. 2, 151-154 (2008).
MSC:  93C20 35B37 35K20 80A20
PDF BibTeX XML Cite
Full Text: DOI

Singular boundary value problems in domains of the Lobachevskii space. (English. Russian original) Zbl 1327.35076

Dokl. Math. 75, No. 1, 127-129 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 412, No. 6, 736-738 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Optimization of boundary controls by elastic boundary forces at two ends of a string during an arbitrary sufficiently large time interval \(T\). (English. Russian original) Zbl 1151.49006

Dokl. Math. 76, No. 3, 896-903 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 4, 456-463 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Optimization of a control by an elastic boundary force during an arbitrary sufficiently large time interval \(T\) at one end of a string with second end free. (English. Russian original) Zbl 1151.49005

Dokl. Math. 76, No. 3, 861-865 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 3, 308-312 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Optimization of boundary controls by displacements at two ends of a string during an arbitrary sufficiently large time interval. (English. Russian original) Zbl 1151.49004

Dokl. Math. 76, No. 3, 828-834 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 2, 160-166 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Optimization of a boundary control by a displacement at one end of a string with second end free during an arbitrary sufficiently large time interval. (English. Russian original) Zbl 1151.49003

Dokl. Math. 76, No. 3, 806-811 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 417, No. 1, 12-17 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Second-order parabolic differential-difference equations. (English. Russian original) Zbl 1048.35122

Dokl. Math. 64, No. 1, 98-101 (2001); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 379, No. 5, 595-598 (2001).
MSC:  35R10 35K20 35Q60
PDF BibTeX XML Cite

Two-end boundary control of the wave equation in the class of generalized solutions in \(L_ 2\). (English. Russian original) Zbl 1047.35018

Dokl. Math. 64, No. 2, 263-265 (2001); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 380, No. 6, 746-748 (2001).
MSC:  35B37 93C20 35L05 74K05 35L20
PDF BibTeX XML Cite

Moment functions for solving the Cauchy problem for the transport equation with diffusion and random coefficients. (English. Russian original) Zbl 1048.35143

Dokl. Math. 63, No. 2, 224-226 (2001); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 377, No. 5, 588-590 (2001).
MSC:  35R60 35K15 60J60
PDF BibTeX XML Cite

On invariant manifolds of finite-difference methods for second-order ordinary differential equations. (English. Russian original) Zbl 0966.65059

Dokl. Math. 59, No. 1, 81-82 (1999); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 364, No. 4, 455-456 (1999).
MSC:  65L12 34A34 65L20 34C30 37D10
PDF BibTeX XML Cite

Potential estimates in nonpotential boundary value problems. (English. Russian original) Zbl 0963.34013

Dokl. Math. 58, No. 3, 386-388 (1998); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 363, No. 3, 295-297 (1998).
MSC:  34B15
PDF BibTeX XML Cite

Regularized additive full approximation schemes. (English. Russian original) Zbl 0959.65099

Dokl. Math. 57, No. 1, 83-86 (1998); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 358, No. 4, 461-464 (1998).
PDF BibTeX XML Cite

The complete classification of typical second-order linear partial-differential equations on the plane. (English. Russian original) Zbl 0909.35006

Dokl. Math. 54, No. 2, 669-672 (1996); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 350, No. 2, 151-154 (1996).
MSC:  35A30 35M10 37G05
PDF BibTeX XML Cite

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification